Advertisement

Acta Mathematica Sinica, English Series

, Volume 34, Issue 8, pp 1195–1207 | Cite as

Minimal Complex Surfaces with Levi–Civita Ricci-flat Metrics

  • Ke Feng Liu
  • Xiao Kui Yang
Article
  • 32 Downloads

Abstract

This is a continuation of our previous paper [14]. In [14], we introduced the first Aeppli–Chern class on compact complex manifolds, and proved that the (1, 1) curvature form of the Levi–Civita connection represents the first Aeppli–Chern class which is a natural link between Riemannian geometry and complex geometry. In this paper, we study the geometry of compact complex manifolds with Levi–Civita Ricci-flat metrics and classify minimal complex surfaces with Levi–Civita Ricci-flat metrics. More precisely, we show that minimal complex surfaces admitting Levi–Civita Ricci-flat metrics are Kähler Calabi–Yau surfaces and Hopf surfaces.

Keywords

Levi–Civita Ricci-flat metric kodaira dimension classication 

MR(2010) Subject Classification

53C55 32Q25 32Q20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The second author would like to thank Valentino Tosatti for many useful comments and suggestions.

References

  1. [1]
    Angella, D., Tomassini, A.: On the ∂\(\bar \partial \)-lemma and Bott–Chern cohomology. Invent. Math., 192(1), 71–81 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Barth, W., Hulek, K., Peters, C., et al.: Compact complex surfaces. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics. Springer-Verlag, Berlin, 2004Google Scholar
  3. [3]
    Chiose, I., Rasdeaconu, R., Suvaina, I.: Balanced metrics on uniruled manifolds. arXiv:1408.4769. To appear in Comm. Anal. Geom.Google Scholar
  4. [4]
    Deligne, P., Griffiths, P., Morgan, J., et al.: Real homotopy theory of Kähler manifolds. Invent. Math., 29(3), 245–274 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Demailly, J. P., Peternell, T., Schneider, M.: Compact complex manifolds with numerically effective tangent bundles. J. Algebraic Geom., 3(2), 295–345 (1994)MathSciNetzbMATHGoogle Scholar
  6. [6]
    Fang, S. W., Tosatti, V., Weinkove, B., et al.: Inoue surfaces and the Chern–Ricci flow. J. Funct. Anal., 271, 3162–3185 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Fu, J. X.: On non-Kähler Calabi–Yau threefolds with balanced metrics. Proceedings of the International Congress of Mathematicians., Volume II, 705–716, Hindustan Book Agency, New Delhi, 2010zbMATHGoogle Scholar
  8. [8]
    Fu, J. X., Yau, S. T.: The theory of superstring with flux on non-Kähler manifolds and the complex Monge-Ampére equation. J. Differential Geom., 78(3), 369–428 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Fu, J. X., Li, J., Yau, S. T.: Constructing balanced metrics on some families of non-Kähler Calabi–Yau threefolds. J. Differential Geom., 90(1), 81–129 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Gauduchon, P.: Fibrés hermitiens à endomorphisme de Ricci non-négatif. Bull. Soc. Math. France, 105, 113–140 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Inoue, M.: On surfaces of type VII0. Inv. Math., 24, 269–310 (1974)CrossRefGoogle Scholar
  12. [12]
    Li, Yi.: A priori estimates for Donaldsons equation over compact Hermitian manifolds. Calc. Var. Partial Differential Equations, 50(3-4), 867–882 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Liu, K. F., Yang, X. K.: Geometry of Hermitian manifolds. Internat. J. Math., 23(40), (2012)Google Scholar
  14. [14]
    Liu, K. F., Yang, X. K.: Ricci curvatures on Hermitian manifolds. Trans. Amer. Math. Soc., 369, 5157–5196 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Streets, J., Tian, G.: A parabolic flow of pluriclosed metrics. Int. Math. Res. Not., 16, 3101–3133 (2010)MathSciNetzbMATHGoogle Scholar
  16. [16]
    Streets, J., Tian, G.: Regularity results for pluriclosed flow. Geom. Topol., 17(4), 2389–2429 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Székelyhidi, G., Tosatti, V., Weinkove, B.: Gauduchon metrics with prescribed volume form. arXiv:1503. 04491Google Scholar
  18. [18]
    Teleman, A.: The pseudo-effective cone of a non-Kählerian surface and applications. Math. Ann., 335, 965–989 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Tosatti, V.: Non-Kähler Calabi–Yau manifolds. Contemp. Math., 644, 261–277 (2015)CrossRefzbMATHGoogle Scholar
  20. [20]
    Tosatti, V., Weinkove, B.: On the evolution of a Hermitian metric by its Chern–Ricci form. J. Differential Geom., 99(1), 125–163 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Tosatti, V., Weinkove, B.: The Monge-Ampère equation for (n - 1)-plurisubharmonic functions on a compact Kähler manifold. J. Amer. Math. Soc., 30(2), 311–346 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Yang, X. K.: Hermitian manifolds with semi-positive holomorphic sectional curvature. Math. Res. Lett., 23(3), 939–952 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Yang, X. K.: The Chern–Ricci flow and holomorphic bisectional curvature. Sci. China Math., 59, 2199–2204 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    Yang, X. K.: Big vector bundles and compact complex manifolds with semi-positive tangent bundle. Math. Ann., 267(1), 251–282 (2017)CrossRefzbMATHGoogle Scholar
  25. [25]
    Yang, X. K.: Scalar curvature on compact complex manifolds. To appear in Trans. AMS, arXiv:1705.02672Google Scholar
  26. [26]
    Yau, S. T.: On the curvature of compact Hermitian manifolds. Invent. Math., 25, 213–239 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    Yau, S. T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation, I. Comm. Pure Appl. Math., 31, 339–411 (1978)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsCapital Normal UniversityBeijingP. R. China
  2. 2.Department of MathematicsUniversity of California at Los AngelesCaliforniaUSA
  3. 3.Morningside Center of Mathematics, Institute of Mathematics, Hua Loo-Keng center of Mathematical Sciences, Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijingP. R. China

Personalised recommendations